# SDR SWAA2022080426732

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BEAM LOCATED BS294.5 AT RBL51 AT FWD GALLEY AREA 2022-355190 / [01] TOOL USED DIGITAL CALIPER P/N:700-113-10 ;S/N: 0023203; DUE DATE: 01-FEB-23 .;[02] TOOL USED PRECISION RADIUS GAUGE P/N: 2204A3 S/N: AE-408655 ;DUE DATE: 11-FEB-23;[03] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[04] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23;[05] PERFORMED PERMANENT REPAIR LOCATED BS294.5 RBL 18 TO RBL 68.6 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 E ;DETAIL G ;FIG 202 ;SHEET 7. SEE INDIVIDUAL SIGN-OFFS BELOW;[06] PERFORMED PERMANENT REPAIR LOCATED BS294.5 RBL 18 TO RBL 68.6 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 E ;DETAIL G ;FIG 202 ;SHEET 7.RII; SEE INDIVIDUAL SIGN-OFFS BELOW
